Mikhail Zaidenberg
Mikhail Zaidenberg
Institut Fourier de Mathematiques, Grenoble, France
Подтвержден адрес электронной почты в домене univ-grenoble-alpes.fr - Главная страница
Название
Процитировано
Процитировано
Год
Flexible varieties and automorphism groups
I Arzhantsev, H Flenner, S Kaliman, F Kutzschebauch, M Zaidenberg
Duke Mathematical Journal 162 (4), 767-823, 2013
1122013
Banach bundles and linear operators
MG Zaidenberg, SG Krein, PA Kuchment, AA Pankov
Russian Mathematical Surveys 30 (5), 115, 1975
1101975
An irreducible simply connected algebraic curve in is equivalent to a quasihomogeneous curve
MG Zaidenberg, VY Lin
Doklady Akademii Nauk 271 (5), 1048-1052, 1983
1091983
Affine modifications and affine hypersurfaces with a very transitive automorphism group
S Kaliman, M Zaidenberg
Transformation Groups 4 (1), 53-95, 1999
1081999
Normal affine surfaces with -actions
H Flenner, M Zaidenberg
arXiv preprint math/0210153, 2002
882002
Q-acyclic surfaces and their deformations
H Flenner, M Zaidenberg
Contemporary Mathematics 162, 143-143, 1994
701994
On a class of rational cuspidal plane curves
H Flenner, M Zaidenberg
manuscripta mathematica 89 (1), 439-459, 1996
691996
On the Makar-Limanov, Derksen invariants, and finite automorphism groups of algebraic varieties
VL Popov
Affine Algebraic Geometry: The Russell Festschrift, CRM Proceedings and …, 2011
682011
Stability of hyperbolic imbeddedness and construction of examples
MG Zaĭdenberg
Mathematics of the USSR-Sbornik 63 (2), 351, 1989
681989
Flag varieties, toric varieties, and suspensions: three instances of infinite transitivity
IV Arzhantsev, MG Zaidenberg, KG Kuyumzhiyan
Sbornik: Mathematics 203 (7), 923, 2012
612012
Isotrivial families of curves on affine surfaces and characterization of the affine plane
MG Zaĭdenberg
Mathematics of the USSR-Izvestiya 30 (3), 503, 1988
551988
Group actions on affine cones
T Kishimoto, Y Prokhorov, M Zaidenberg
Affine algebraic geometry 54, 123-163, 2011
54*2011
Locally nilpotent derivations on affine surfaces with a -action
H Flenner, M Zaidenberg
Osaka Journal of Mathematics 42 (4), 931-974, 2005
46*2005
Rational curves and rational singularities
H Flenner, M Zaidenberg
Mathematische Zeitschrift 244 (3), 549-575, 2003
452003
Families of affine planes: the existence of a cylinder
S Kaliman, M Zaidenberg
arXiv preprint math/0007119, 2000
422000
On exotic algebraic structures on affine spaces
MG Zaidenberg
Geometric complex analysis, 691-714, 1996
411996
Rational Cuspidal Plane Curves of Type (d, d — 3)
H Flenner, M Zaidenberg
Mathematische Nachrichten 210 (1), 93-110, 2000
382000
Local energy decay for Maxwell fields part I: Spherically symmetric black-hole backgrounds
J Sterbenz, D Tataru
arXiv preprint arXiv:1305.5261, 2013
372013
The complement of a generic hypersurface of degree 2n in CPn is not hyperbolic
MG Zaidenberg
Siberian Mathematical Journal 28 (3), 425-432, 1987
311987
Miyanishi's characterization of the affine 3-space does not hold in higher dimensions
S Kaliman, M Zaidenberg
Annales de l'institut Fourier 50 (6), 1649-1669, 2000
292000
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20